Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

bleeding after sex


Sorry if this gets long but i need some answers.The 12th of march I started my period,the 19th I had a pap and was prescribed antibiotics for a bladder infection.During the course of those antibiotics I quit taking my bc pills bc we are wanting to ttc.the 31st I started my period again it lasted about 3 days,I ptt that off as me quitting the pill, and then the 5th I had some bad cramping and spotting,I made an app. with my doctor got in around the 9th and she said my cervix were inflammed and prescribed 2 diff .antibotics.those are finished up and I started my period on the 15th of this month.which surprised me since I just quit the pill Ithought it would be out of whack.dh and I had sex the day my period eneded and after we were done I noticed some brown bloood on him I thought it was just old blood sincre I had just gotten off my period.evrynight since then,3nights now,everytime we have sex there is some pinkish/brown bloo

Answer Question
 
Anonymous

Asked by Anonymous at 12:13 PM on Apr. 21, 2009 in Trying to Conceive

Answers (2)
  • it's probably because the change in your schedule from your b/c did you mention to your dr. that you are on b/c?
    Breezy1988

    Answer by Breezy1988 at 1:28 PM on Apr. 21, 2009

  • she knew I was on the bc and even asked if I had quit the last time i went for when I was bleeding and cramping,she said that a side effect of quitting the bc
    Lindasmama

    Answer by Lindasmama at 2:03 PM on Apr. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN